U.S. doctors online nowAsk doctors free
A 39-year-old member asked:

extremely dry skin (left foot), what to do?

1 doctor answer1 doctor weighed in
Dr. Ronald Oberman
Podiatry 31 years experience
See below. : Try moisturizing cream to start. If not successful, see podiatrist or dermatologist.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

A 35-year-old member asked:

Could a topical steroid applied to the face decrease inflamation in other areas of the body?

1 doctor answer2 doctors weighed in
Dr. Jeffrey Rosch
Allergy and Immunology 49 years experience
Steroids absorbed : Depending on which topical steroid, how much is applied to how much skin area, and for how long there could be enough systematic absorption for effects to other areas. Realize that would also imply greater likelyhood of systemic side effects.
A 38-year-old member asked:

How can one prevent fungal infections of the feet when taking a footbath?

3 doctor answers5 doctors weighed in
Dr. Alan Ettinger
Podiatry 49 years experience
Liner: Use a disposible liner in the foot bath.
A 29-year-old member asked:

What are some ways to prevent heel pain besides padding?

5 doctor answers10 doctors weighed in
Dr. Ronald Oberman
Podiatry 31 years experience
Supportive footwear: Heel pain often caused by insufficient support of feet. Orthotics are very helpful.
A 39-year-old member asked:

What's first-degree ankle sprain?

2 doctor answers8 doctors weighed in
Dr. Eric Lullove
Podiatry 19 years experience
Tear of...: First degree sprain - is a tear of only a few fibers of the ligament (in this case, the anterior-tibial fibular ligament) the atfl. It's also known as a "strain" and caused from a rapid inversion injury of the ankle or "rolling" the ankle inside, such as stepping off a curb the wrong way.
Topsfield, MA
A 36-year-old female asked:

What causes a hemmorage in the eye following a retnial detatchment surgery.?

2 doctor answers2 doctors weighed in
Dr. Richard Bensinger
Ophthalmology 52 years experience
Vascular leaks: The retina is very thin, very fragile but richly endowed with blood vessels and it sits on another carpet of blood vessels. Re-attachment surgery has to restructure a detached retina in the presence of all of this vascular richness and fragility and sometimes smaller vessels can leak or even vessels at the site of entry into the eye. This will clear usually with time.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Feb 24, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.